# SDR UALA2009071702110

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 49,079 hours, 5,542 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 45 TO 54 LT SEAT EEL LIGHT INOP, MAIN GALLEY FWD LT CORNER TWO LIGHTS INOP, DOOR 4L FWD EEL LIGHT INOP, DOOR 5R AFT EEL LIGHT INOP.  RELAMPED, CHECKS OKAY.
